Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Continuous headache on smelling perfume, change of weather. Duration for medication, side effect on prolonged usage?

Hi, I am from India and 32 years old, i am suffering with Severe contineous headaches since last 3 yrs. The problem starts when i smell perfumes, change of weather (extreme hot/ cold ), etc . I visited the doctor and he suggested me FLUNNER 10 mg for 6-8 weeks. I was using this when ever i face a problem. Later now even after using FLUNNER (Flunerizine) i still get headache. Again i visited doctor, he asked to take BETACAP TR 40 in day time. I am using this since 1 week. Question: 1.How long shall i use Betacap Tr 40 2.Are there any side effects in long run 3.Is there a process that when i get contineous headache i should use it and stop it when i am not getting headache. 4.Can i use it with other medicines Thanks for your help. Email : YYYY@YYYY
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
The drug which your are using falls in category of betablockers
It had short term and long trem sid effects
The number of users getting side effects are very small
It used in many conditions all over specially in developing countries
It may slow down heart/ pluse rate
May cause decrease in BP
May cause sexual problems as erectile difficulties in males/ loss of sex desire in male and females both
These are some of commonly reported side effects
But dont be scared You may continue as long as helps and if problem comes discuss with your doctor

last but not the least

every drug has list of side effects if we get scared patients can not be treated

this drug is very frequently used and considered safe in dose upto 40 mg per day in my experience

you can use it as long as required and should be continously used no break

Hope all your queries are answered

Please don't get scared of side effects leave it to your doctor

Take care

Dr Lal
Answered: Fri, 29 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor